# SDR IXXA090029O

- Difficulty date: April 29, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 92,279 hours, 37,980 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: 92743642
- Condition: Defective
- Location: Anti Ice System
- Part time: 92,279 hours, 37,980 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO KTOL, THE CREW PUSHED IN ANTI FOGGING CIRCUIT BREAKER AND THE CREW DETECTED SMOKE, THE CREW PULLED THE CIRCUIT BREAKER AND SMOKE ODOR DIMINISHED.  THE CREW LANDED IN KTOL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED RELAY.  OPERATIONAL CHECK GOOD IAW DACO MAINTENANCE MANUAL 30-41-0.  AIRCRAFT WAS RETURNED TO SERVICE.
